# SDR UPS99231040

- Difficulty date: October 20, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N932UP
- Make and model: Boeing 727-25C
- Aircraft serial: 19856
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Plate
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C, FWD CARGO DOOR AFT CORNER SCUFF PLATE CRACKED.  SCUFF PLATE REPLACED IAW DRAWING NR 65-18621.
